American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R42) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Cristian Virdol. Algebraic cycles on a product of two Hilbert modular surfaces. Trans. Amer. Math. Soc. 362 (2010) 3691-3703. MR 2601605.
Abstract, references, and article information   
View Article: PDF

[2] Ki-Seng Tan. Generalized Stark formulae over function fields. Trans. Amer. Math. Soc. 361 (2009) 2277-2304. MR 2471918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stéphane Louboutin. Explicit Lower bounds for residues at $s=1$ of Dedekind zeta functions and relative class numbers of CM-fields. Trans. Amer. Math. Soc. 355 (2003) 3079-3098. MR 1974676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Claus Mazanti Sorensen. Fourier expansion of Eisenstein series on the Hilbert modular group and Hilbert class fields. Trans. Amer. Math. Soc. 354 (2002) 4847-4869. MR 1926839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stéphane Louboutin, Ryotaro Okazaki and Michel Olivier. The class number one problem for some non-abelian normal CM-fields. Trans. Amer. Math. Soc. 349 (1997) 3657-3678. MR 1390044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bruce C. Berndt, Heng Huat Chan and Liang-Cheng Zhang. Ramanujan's class invariants, Kronecker's limit formula, and modular equations. Trans. Amer. Math. Soc. 349 (1997) 2125-2173. MR 1376539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard Foote. Nonmonomial characters and Artin's conjecture . Trans. Amer. Math. Soc. 321 (1990) 261-272. MR 987161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Mel Bienenfeld. An \'etale cohomology duality theorem for number fields with a real embedding . Trans. Amer. Math. Soc. 303 (1987) 71-96. MR 896008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Kramer. On the values at integers of the Dedekind zeta function of a real quadratic field . Trans. Amer. Math. Soc. 299 (1987) 59-79. MR 869399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leonard Carlitz. On Galois fields of certain types . Trans. Amer. Math. Soc. 32 (1930) 451-472. MR 1501545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1